# SDR USAA2012040300001

- Difficulty date: March 28, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 56,972 hours, 20,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN BETWEEN BS 1187 TO 1207 & BETWEEN S29L TO S30.  REPAIRED FUSELAGE SKIN BETWEEN BS 1187 TO BS 1207 & BETWEEN S29L TO S30 IAW EA 103773.
